# SDR SWAA2021032458023

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 12,743 hours, 5,741 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AT THE FORWARD SERVICE DOOR FELL OUT OF THE BOTTOM OF THE BOX WHEN THE FLIGHT ATTENDANT ATTEMPTED TO ARM IT FOR DEPARTURE. / RESECURED FWD SVD DOOR SLIDE PER MT 725-61-06
